# SDR DALA1200766303

- Difficulty date: January 6, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE HAS CORROSION BS 940 LBL 27-RBL 16. S=2"X5".  REPAIRED FLOORBEAM PER SRM 53-20-51 REPAIR 1 FIG 201.
